Ver todas las categorías

Coricidin HBP, Maximum Strength - Remedio para el resfriado, la tos y la gripe en cápsulas de gel, 24 u.

4.7
(80)
Coricidin HBP, Maximum Strength - Remedio para el resfriado, la tos y la gripe en cápsulas de gel, 24 u.
24 u., .19 lb. N.° de artículo: 473667

Elegible para HSA/FSA

According to the American Heart Association, people with high blood pressure should be aware that the use of decongestants may raise blood pressure or interfere with the effectiveness of some prescribed blood pressure medications. Coricidin HBP Maximum Strength Cold Cough & Flu is decongestant-free* and provides fast relief from sore throat, cough, chest congestion, fever, body aches & pains and headache. It's the #1 selling brand of powerful cold medicine specially formulated for people with high blood pressure. *Based on unit sales.

  • The #1 doctor recommended brand that gives fast powerful cold symptom relief without raising your blood pressure*.
  • Powerful cold brand with maximum strength formula for people with high blood pressure*
  • Relieves sore throat, cough, chest congestion, fever, body aches & pains, and headache
  • Comes in a concentrated liquid gel form
  • Decongestant free
  • Usar según las indicaciones

Ingredientes

Active Ingredients: Acetaminophen 325 mg, Dextromethorphan hydrobromide 10 mg, Guaifenesin 200 mg

Inactive ingredients FD&C red No.40, gelatin, glycerin, iron oxide black, lecithin, medium-chain triglycerides, polyethylene glycol, potassium aluminum silicate, povidone, propylene glycol, purified water, shellac, sodium hydroxide, sorbitol sorbitan solution, titanium dioxide

Indicaciones

Do not take more than the recommended dose. Adults and children 12 years and over: take 2 capsules with water every 4 hours. Do not exceed 10 capsules in 24 hours or as directed by a doctor. Niños menores de 12 años: no usar

Advertencias

Advertencia sobre la salud hepática: este producto contiene acetaminophen. Puede sufrir daño hepático grave si toma
• more than 4,000 mg of acetaminophen in 24 hours
• with other drugs containing acetaminophen
• 3 o más bebidas con alcohol al día mientras usa este producto
Allergy alert: Acetaminophen may cause severe skin or severe allergic reactions. Los síntomas pueden incluir:
• enrojecimiento de la piel
• ampollas
• erupción
• urticaria
• hinchazón facial
• asma (respiración sibilante)
• conmoción
If a skin or general allergic reaction occurs, stop use and seek medical help right away.
Advertencia de dolor de garganta: Si el dolor de garganta es intenso, dura más de 2 días, está acompañado o seguido de fiebre, dolor de cabeza, erupción, náuseas o vómitos, consultar a un médico de inmediato.

*Las reseñas y calificaciones de los clientes reflejan únicamente la opinión y punto de vista de los contribuyentes individuales y no son creadas ni avaldas por CVS Pharmacy. Revise las etiquetas del producto y consulte a su médico si tiene alguna pregunta médica o de salud.

(80)